# SDR C2XA09TY083

- Difficulty date: May 5, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 17,874 hours, 13,652 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AIR INTAKE CORRODED AROUND AND INSIDE MOUNTING FLANGE HOLES.  REMOVED CORROSION AND ALODINED IAW EC5420-01158.  AIRCRAFT IN C-CHECK.
